# SDR ASAA0040014

- Difficulty date: February 9, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Fitting
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE AFT CARGO DOOR ATTACH LUG FOR THE SNUBBER WAS FOUND TO BE DAMAGED.  REPAIRED PER EA 5230-01106.  (M)
